Graph classes and the switch Markov chain for matchings

This is the latest version of this eprint.

Dyer, ME and Muller, H (2015) Graph classes and the switch Markov chain for matchings. Annales de la Faculte des Sciences de Toulouse, 24 (4). pp. 885-993. ISSN 0240-2963

Abstract

Metadata

Authors/Creators:
  • Dyer, ME
  • Muller, H
Dates:
  • Published: October 2015
  • Accepted: 1 June 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Computing (Leeds) > Institute for Computational and Systems Science (Leeds)
Funding Information:
FunderGrant number
EPSRCEP/I012087/1
Depositing User: Symplectic Publications
Date Deposited: 25 Feb 2016 12:10
Last Modified: 22 Mar 2016 14:10
Published Version: http://dx.doi.org/10.5802/afst.1469
Status: Published
Publisher: Universite Paul Sabatier
Identification Number: https://doi.org/10.5802/afst.1469

Available Versions of this Item

  • Graph classes and the switch Markov chain for matchings. (deposited 25 Feb 2016 12:10) [Currently Displayed]

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export

Statistics